JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 1
January-2021
eISSN: 2349-5162

Unique Identifier

JETIR2101074

Page Number

550-554

Share This Article


Title

Fixed Point Theorem For Sequence of Self Mapping in Complete Metric Space

ISSN

2349-5162

Cite This Article

"Fixed Point Theorem For Sequence of Self Mapping in Complete Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 1, page no.550-554, January-2021, Available :http://www.jetir.org/papers/JETIR2101074.pdf

Authors

Abstract

In 1978 Kishorimohan Ghosh and S.K.Chatterjea [1] have investigated a fixed point theorem in metric space for two self mapping. In this paper a fixed point theorem for sequence of self mapping in the complete metric space has been proved

Key Words

Self mapping, Fixed point, Complete metric space.

Cite This Article

"Fixed Point Theorem For Sequence of Self Mapping in Complete Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp550-554, January-2021, Available at : http://www.jetir.org/papers/JETIR2101074.pdf

Publication Details

Published Paper ID: JETIR2101074
Registration ID: 301159
Published In: Volume 8 | Issue 1 | Year January-2021
DOI (Digital Object Identifier):
Page No: 550-554
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Fixed Point Theorem For Sequence of Self Mapping in Complete Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp550-554, January-2021, Available at : http://www.jetir.org/papers/JETIR2101074.pdf




Preview This Article


Downlaod

Click here for Article Preview